American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34K08) AND publication=(all)
Sort order: Date
Format: Standard display

Results: 1 to 2 of 2 found      Go to page: 1

[1] C. P. Vyasarayani and Tamas Kalmar-Nagy. Galerkin-Least Squares Approximations for Delay Differential Equations: Application to a Circadian Rhythm Model. Contemporary Mathematics 618 (2014) 133-145.
Book volume table of contents   
View Article: PDF

[2] H. J. Hupkes and B. Sandstede. Stability of pulse solutions for the discrete FitzHugh--Nagumo system. Trans. Amer. Math. Soc. 365 (2013) 251-301.
Abstract, references, and article information   
View Article: PDF

Results: 1 to 2 of 2 found      Go to page: 1

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia